# SDR MALA040445

- Difficulty date: May 30, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N366PX
- Make and model: Saab 340B
- Aircraft serial: 340B267
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5521981
- Part serial: ELB109
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK P/N 61-0478-9, S/N ELB109 WAS REMOVED FOR SCHEDULED CAPACITY CHECK.  CAPACITY CHECK FAILED.  MAINTENANCE REPLACED CELL PACK P/N 55-2198-1.  UNIT PASSED CMM CHECK AND WAS RETURNED TO SERVICE 6/4/04.
